Available from these sellers.




Prep Basics Prep Basics

Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 70 ct

by Zyrtec
4.7 out of 5 stars 1,057 customer reviews

About the product
  • 70-count bottle of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
Free Two-Day Shipping for College Students with Prime Student Free Two-Day Shipping for College Students with Amazon Student

Discover additional products

Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct
$11.74
Added to Cart
Added to your Cart

Have a question?

Find answers in product info, Q&As, reviews

Please make sure that you are posting in the form of a question.

Don't see what you're looking for?
There was a problem completing your request. Please try your search again later.
All Product Information Customer Q&A's Customer Reviews

From the manufacturer

antihistamine

Antihistamines

Antihistamines block histamines and help to relieve annoying allergy symptoms like sneezing, itchy, watery eyes, runny nose and itchy throat or nose.

decongestant

Decongestants

Alleviates both nasal and sinus congestion by shrinking swollen membranes. Sometimes decongestants are combined with an antihistamine like ZYRTEC-D.

eye drops

Antihistamine Eye Drops

These types of eye drops are designed to help relieve itchy, watery eyes, which affects over 80% of people with allergies.

INS

Intranasal Corticosteroids

Relieves nasal congestion and other nasal symptoms by reducing inflammation in the nose.

What allergy symptoms does ZYRTEC relieve?

ZYRTEC relieves your worst allergy symptoms of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat.

Should I take ZYRTEC with food?

Your choice. ZYRTEC can be taken either with or without food.

How fast does ZYRTEC start working? How long does ZYRTEC last?

ZYRTEC begins to work at hour 1 on the first day you take it and provides 24-hour relief, all day and all night.

What's the best time of day to take ZYRTEC?

Any time of day works. And ZYRTEC will continue to work for 24 hours.

Is the over-the-counter version of ZYRTEC the same as the prescription strength?

Yes. Today’s ZYRTEC has the same exact strength as the version that required a prescription previously.

Product description

Product Description

Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older.

Amazon.com

ZYRTEC Allergy Tablets provide 24-hour prescription-strength relief of your worst allergy symptoms of sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat. ZYRTEC is the #1 allergist recommended brand (among OTC oral antihistamines).

See all Product description

Product details

  • Product Dimensions: 6 x 5 x 4 inches
  • Shipping Weight: 0.8 ounces
  • ASIN: B0034KYA36
  • UPC: 300450204707 030045020473
  • Item model number: JJ-1761
  • Average Customer Review: 4.7 out of 5 stars 1,057 customer reviews
  • Amazon Best Sellers Rank: #5,488 in Health & Household (See Top 100 in Health & Household)
  • Would you like to tell us about a lower price?


Important information

Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Compare with similar items


Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 70 ct
Zyrtec Allergy Relief (10 mg), 70 Tablets
GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count
Zyrtec Tablets, 10 Mg itRBUO, 3Pack (70 Count)
Zyrtec Tablets, 10 Mg IZupAR, 4Pack (70 Count)
Add to Cart Add to Cart Add to Cart Add to Cart
Customer Rating 4 out of 5 stars (1057) 4 out of 5 stars (177) 4 out of 5 stars (2959) 0 out of 5 stars (0) 5 out of 5 stars (1)
Price From $31.89 $34.97 $15.99 $91.99 $117.95
Shipping Eligible for FREE Shipping Eligible for FREE Shipping Eligible for FREE Shipping Eligible for FREE Shipping
Sold By Available from these sellers PharmaAid Amazon.com MurMur Center MurMur Center
Item Dimensions 6 x 5 x 4 in 2.03 x 2 x 4.25 in
Size 70 Count 365 Count 210 Count 280 Count

Customer Questions & Answers

1,057 customer reviews

4.7 out of 5 stars

Review this product

Share your thoughts with other customers

Read reviews that mention

Showing 1-8 of 1,057 reviews

August 8, 2017
Verified Purchase
9 people found this helpful
Comment Report abuse
October 12, 2017
Verified Purchase
3 people found this helpful
Comment Report abuse
November 1, 2018
Verified Purchase
March 16, 2017
Verified Purchase
4 people found this helpful
Comment Report abuse
August 8, 2016
Verified Purchase
23 people found this helpful
Comment Report abuse
March 1, 2017
Verified Purchase
16 people found this helpful
Comment Report abuse
June 28, 2017
Verified Purchase
One person found this helpful
Comment Report abuse
April 7, 2017
Verified Purchase

Set up an Amazon Giveaway

Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 70 ct
Amazon Giveaway allows you to run promotional giveaways in order to create buzz, reward your audience, and attract new followers and customers. Learn more about Amazon Giveaway
This item: Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 70 ct

Pages with related products. See and discover other items: allergy pills, hay fever, Best antihistamines for adults, eye allergy products, working out products

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.